Two results are obtained about the topological size of the set of irrationals for which a given function is a trivial cocycle. An example of a continuous function which is a coboundary with non-L(1) cobounding function is constructed.
First published in Proceedings of the American Mathematical Society in 1996, published by the American Mathematical Society
Baggett, Lawrence W.; Medina, Herbert A.; and Merrill, Kathy D., "On Functions That Are Trivial Cocycles for a Set of Irrationals. II" (1996). Mathematics Faculty Works. Paper 6.
Baggett, L. W., Medina, H.A., Merrill, K.D On Functions That Are Trivial Cocycles for a Set of Irrationals .2., Proceedings of the American Mathematical Society. vol. 124 (1996) pp. 89-93.